The picture show some dots which often occur after prolong epinephrine eye drop administration in order to treat glaucoma. Those dots are developing due to oxidation in existing cysts forming those ''coccus'' which has no symptoms or effects on vision.
This picture illustrates inflamed conjunctiva where the redness are indicating increased blood flow and burst blood vessels and often associates with a prolong exposure to thiomersal excipient. An excipient which can be found in eye drops, as well as contact lenses solutions. We can reverse it by offering preservative free eye drops.
Some changes can be noticed in the area of conjunctiva and this can happen due to pilocarpine eye drop or epinephrine eye drop chronic usage. It looks like a dry, white area and that is a result from the administration of the eye drop which accumulates the most in that part of the eye
I hope those three examples to be helpful and increase your interest in eye medication and administration.
Pictures are used from the clinical opthalmology book by David Spalton et al.